MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VNMC3737C182TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Insufficient Information (4580)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A valiant navion stent graft was implanted for the endovascular treatment of a thoracic aortic dissection and thoracic aortic aneurysm.  it was reported the patient returned for a ct one week post the index procedure which showed the lumen had increased, there was no sign of  an endoleak or increase of aorta.The physician decided to carry out an intervention to extend the stent by implanting a valiant navion stent graft 3 months post the index procedure.Approximately 17 months post the index procedure the patient returned for a ct and persistent false lumen filling and aorta enlargement was observed.The physician intervened with extension of the stent grafts and the case was resolved.Recent ct taken approximately 4 years post the index procedure is normal.   as per the physician the cause of the false lumen perfusion and aorta enlargement was due to the use undersized stent grafts.No additional clinical sequalae was provided and the patientis fine.
 
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: v nmc3737c182tu, serial/lot #: (b)(4), ubd: 04-dec-2020, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key14539988
Report Number9612164-2022-02044
Device Sequence Number6774425
Product Code MIH
UDI-Device Identifier00763000101060
UDI-Public00763000101060
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2020
Device Model NumberVNMC3737C182TU
Device Catalogue NumberVNMC3737C182TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2022
Initial Report FDA Received Date05/30/2022
Date Device Manufactured10/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight88 KG